Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Observer-based Robust H-infinity Control for Uncertain Discrete-time T-S Fuzzy Systems

Abstract : This paper investigates robust observer based H(infinity )control problem for uncertain discret-time Takagi-Sugeno fuzzy systems. By using fuzzy Lyapunov functions and some special derivations, Sufficient relaxed conditions for synthesis of a fuzzy observer and a fuzzy controller for T-S fuzzy systems are derived in terms of a set of linear matrix inequalities (LMIs) which can be solved using a single-step procedure. The proposed approach provides more relaxed conditions comparing with the existing techniques in literature which use a quadratic Lyapunov function and the so-called two-step procedure, also ensures better H(infinity )control performance. Simulation example is presented to show the effectiveness of the proposed design method. Copyright (C) 2020 The Authors.
Type de document :
Article dans une revue
Liste complète des métadonnées
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : mercredi 6 avril 2022 - 18:09:57
Dernière modification le : jeudi 7 avril 2022 - 03:34:49

Lien texte intégral




A. Bentaleb, A. Benzaouia, A. El Hajjaji, A. Karama. Observer-based Robust H-infinity Control for Uncertain Discrete-time T-S Fuzzy Systems. Ifac Papersonline, 2020, 53 (2), pp.6268-6273. ⟨10.1016/j.ifacol.2020.12.1742⟩. ⟨hal-03633178⟩



Consultations de la notice